Bulletin of the American Mathematical Society

A necessary and sufficient condition for lower semicontinuity

Lamberto Cesari

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 3 (1974), 467-472.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535520

Mathematical Reviews number (MathSciNet)
MR0338871

Zentralblatt MATH identifier
0287.49003

Subjects
Primary: 49A25 49A50
Secondary: 49A05

Citation

Cesari, Lamberto. A necessary and sufficient condition for lower semicontinuity. Bull. Amer. Math. Soc. 80 (1974), no. 3, 467--472. https://projecteuclid.org/euclid.bams/1183535520


Export citation

References

  • 1. L. Cesari, Problems of optimization (to appear).
  • 2. L. Cesari, Lower semicontinuity and lower closure theorems without seminormality conditions, Ann. Mat. Pura Appl. 98 (1974), 381-397.
  • 3. L. Cesari, Closure theorems for orientor fields, Bull. Amer. Math. Soc. 79 (1973), 682-687.
  • 4. L. Cesari, Closure theorems for orientor fields and weak convergence, Arch. Rational Mech. Anal. (to appear).
  • 5. L. Cesari and M. B. Suryanarayana, Closure theorems without seminormality conditions, J. Optimization Theory Appl. (to appear).
  • 6. R. E. Edwards, Functional analysis. Theory and applications, Holt, Rinehart and Winston, New York, 1965, p. 271 (4.21.1). MR 36 #4308.
  • 7. M. A. Krasnosel'skiĭ, Topological methods in the theory of nonlinear integral equations, GITTL, Moscow, 1956; English transl., Macmillan, New York, 1964, pp. 20-32. MR 20 #3464; 28 #2414.
  • 8. C. B. Morrey, Multiple integrals in the calculus of variations, Die Grundlehren der Math. Wissenschaften, Band 130, Springer-Verlag, New York, 1966.